| Model Number |
VTICM5 13.2 (-4.5/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 - device evaluation is required but has not yet been performed.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.The lens was explanted and replaced with a different diopter lens.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned dry in vial with residue/debris on product.Visual inspection found no visible damage to len with residue and debris on the lens.Dimensional and functional inspection found the lens to be within specifications.Claim#: (b)(4).